# SDR SWAA2017021411852

- Difficulty date: February 5, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 42,024 hours, 24,412 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT ANGLE SUPPORT CRACKED AT BS 500C, BETWEEN STR 26L TO  STR 25L.  R&R SUPPORT IAW SRM AND DWG.
